Almost Increasing Sequences and Their New Applications


Ozarslan H., Kartal B.

6th International Eurasian Conference on Mathematical Sciences and Applications (IECMSA), Budapest, Hungary, 15 - 17 August 2017, vol.1926 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1926
  • Doi Number: 10.1063/1.5020479
  • City: Budapest
  • Country: Hungary
  • Erciyes University Affiliated: Yes

Abstract

In[1], Bor has proved a theorem concerning absolute summability of infinite series. In the present paper, this known theorem has been generalized to absolute matrix summability by using matrix transformations and almost increasing sequences. Some results have also been obtained.